# SDR A6WA200840286

- Difficulty date: April 4, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR FS 409 PLUS 128 TO FS 559, LBL 45.  CORRSION REMOVED IAW SRM 51-21-06.
